MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SEDR01
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 09/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of medical devices: 5554-53 lead implanted: (b)(6) 1999.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the device was noted to have an estimated 21 months of remaining longevity.Approximately six months later, the estimated longevity had decreased to 6 months.After another approximately two months, the device had reached recommended replacement time (rrt), whereupon the patient became symptomatic due to the switch to vvi pacing mode.The device was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Evaluation summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.

Brand Name
SENSIA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7982447
Report Number3004209178-2018-23429
Device Sequence Number16518795
Product Code NVZ
UDI-Device Identifier00613994177957
UDI-Public00613994177957
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2009
Device Model NumberSEDR01
Device Catalogue NumberSEDR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5054-58 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR